# SDR YENA20120208437

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 36,345 hours, 12,909 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Failed
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6499, ON HEAVY MAINTENANCE CHECK FOUND LEFT SIDE EMERGENCY HATCH CABLE FAILED THE OPERATIONAL CHECK.  REMOVED AND REPLACED EMERGENCY HATCH CABLE LEFT SIDE REFERENCE TASK CARD A320-53-1227-01.
